Skip to main content

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 88, Number 12, December 2009

Limit cycles for a class of fourth-order differential equations
pp. 1617-1630(14)
Authors: Llibre, Jaume; Sellami, Nabil; Makhlouf, Amar

Favourites:
ADD

Numerical method of lines for parabolic functional differential equations
pp. 1631-1650(20)
Authors: Kamont, Z.; Kropielnicka, K.

Favourites:
ADD

Fujita-type conditions for fast diffusion equation with variable source
pp. 1651-1663(13)
Authors: Qu, Chengyuan; Zheng, Sining

Favourites:
ADD

The collocation method for the solution of boundary integral equations
pp. 1665-1675(11)
Authors: Mustafa, Nizami; Khalilov, Elnur

Favourites:
ADD

A control problem governed by a second-order differential inclusion
pp. 1677-1690(14)
Authors: Affane, Doria; Azzam-Laouir, Dalila

Favourites:
ADD

Common fixed point theorems and minimax inequalities in locally convex Hausdorff topological vector spaces
pp. 1691-1699(9)
Authors: Agarwal, Ravi; Balaj, Mircea; O'Regan, Donal

Favourites:
ADD

A bound on oscillations in an unsteady undular bore
pp. 1701-1712(12)
Authors: Grujic, Zoran; Kalisch, Henrik

Favourites:
ADD
Favourites:
ADD

Meromorphic functions of matrix arguments and applications
pp. 1727-1738(12)
Author: Gil', M.I.

Favourites:
ADD

On a class of scalar variational inequalities with measure data
pp. 1739-1753(15)
Author: Recupero, Vincenzo

Favourites:
ADD

Solutions for a class of p-Laplace equations with potentials in RN
pp. 1755-1762(8)
Authors: Wu, Mingzhu; Yang, Zuodong

Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more